# SDR TWAA9916001

- Difficulty date: November 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54345
- Make and model: Boeing 727231
- Aircraft serial: 21632
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104783
- Condition: Discharged
- Location: Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT AIRSTAIR EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED THE BATTERIES.  CHECK-C 8-8-99 MCI.
